# SDR F3LA2022090900096

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 19,839 hours, 8,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 002001514
- Condition: Missing
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/G SYS DISAGREE.   PERFORMED RESISTANCE AND INDUCTANCE TEST OF 24GA PROX SWITCH W/ NO DEFECTS NOTED.  SHOOK DOWN 24GA HARNESS W/ NO DEFECTS NOTED. FOUND GAO FOR 24 AND 25GA OUT OF LIMITS HIGH @ .100;  AMM 32-31-73-820-008-A  AND 32-31-73-820-009-A
